# SDR SWAA2023081478792

- Difficulty date: July 15, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 52,196 hours, 31,408 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM BS 986.5 AT RBL 54 AND WL 208.1 AFT GALLEY AREA 2023-444058<[01] TOOL USED UT EQUIPMENT P/N: 45MG; S/N: 221860711; CAL DUE DATE: 07-NOV-23;[02] TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN 220272712; DUE DATE 17-DEC-23;[03] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 220273012; DUE DATE 17-DEC-23;[04] PERFORMED PERMANENT REPAIR ON FLOOR BEAM BS 986.5 BETWEEN RBL37 TO RBL46 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 FIGURE 205 ALTERNATIVE 4. SEE INDIVIDUAL SING-OFF BELLOW.;[05] CORRECTED ITEM 4 DUE TO TYPE ERROR: PERFORMED PERMANENT REPAIR ON FLOOR BEAM BS 986.5 BETWEEN RBL37 TO RBL46 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 FIGURE 205 ALTERNATIVE 4.  SEE INDIVIDUAL SIGN OFF BELLOW.;[06] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
